# SDR GTIA2021060735784

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N651NK
- Make and model: Airbus A320-232
- Aircraft serial: 8018
- Aircraft time: 11,710 hours, 5,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND R1 DOOR ASSIST BOTTLE LOW-SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00 NO LEAKS NOTED
